Artinianness of local cohomology modules

Moharram Aghapournahr Department of Mathematics Faculty of Science, Arak University Leif Melkersson Department of Mathematics, Linköping University

Category Theory K-Theory and Homology mathscidoc:1701.04003

Arkiv for Matematik, 52, (1), 1-10, 2011.5
Some uniform theorems on the artinianness of certain local cohomology modules are proven in a general situation. They generalize and imply previous results about the artinianness of some special local cohomology modules in the graded case.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:37 uploaded by arkivadmin ] [ 1100 downloads ] [ 0 comments ]
  title={Artinianness of local cohomology modules},
  author={Moharram Aghapournahr, and Leif Melkersson},
  booktitle={Arkiv for Matematik},
Moharram Aghapournahr, and Leif Melkersson. Artinianness of local cohomology modules. 2011. Vol. 52. In Arkiv for Matematik. pp.1-10.
Please log in for comment!
Contact us: | Copyright Reserved